Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1356 to 1375 of 1854

1356
Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

1357
RADIAL TRANSONIC SHOCK SOLUTIONS OF EULER-POISSON SYSTEM IN CONVERGENT NOZZLES

Bae, Myoungjeanresearcher; Park, Yong, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, v.11, no.5, pp.773 - 791, 2018-10

1358
Radon numbers and the fractional Helly theorem

Holmsen, Andreas F.researcher; Lee, Donggyu, Israel Journal of Mathematics, v.241, no.1, pp.433 - 447, 2021-03

1359
Rainbow structures in locally bounded colorings of graphs

Kim, Jaehoonresearcher; Kuhn, Daniela; Kupavskii, Andrey; Osthus, Deryk, RANDOM STRUCTURES & ALGORITHMS, v.56, no.4, pp.1171 - 1204, 2020-07

1360
Ramp-Preserving Denoising for Conductivity Image Reconstruction in Magnetic Resonance Electrical Impedance Tomography

Lee, Chang-Ockresearcher; Jeon, Kiwan; Ahn, Seonmin; Kim, Hyung Joong; Woo, Eung Je, IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING, v.58, no.7, pp.2038 - 2050, 2011-07

1361
Ramsey-minimal saturation numbers for matchings

Ferrara, Michael; Kim, Jaehoonresearcher; Yeager, Elyse, DISCRETE MATHEMATICS, v.322, pp.26 - 30, 2014-05

1362
RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

1363
Random-Time Isotropic Fractional Stable Fields

Jung, Paulresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.27, no.2, pp.618 - 633, 2014-06

1364
Rank gain of Jacobian varieties over finite Galois extensions

Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

1365
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

1366
Rank-width and tree-width of H-minor-free graphs

Fomin, FV; Oum, Sang-ilresearcher; Thilikos, DM, EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

1367
Rank-width and vertex-minors

Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.95, no.1, pp.79 - 100, 2005-09

1368
Rank-width and well-quasi-ordering

Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.22, no.2, pp.666 - 682, 2008

1369
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

1370
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

1371
Rank-width of random graphs

Lee, Choongbum; Lee, Joonkyung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

1372
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

1373
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

1374
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

1375
RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0